MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-13-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-MX-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "rupture/deflation".This record is for the "right" side.The device was explanted.

Brand Name
NATRELLE TE SMOOTH 133S-MX-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22757579
Report Number9617229-2025-13484
Device Sequence Number10014787
Product Code LCJ
UDI-Device Identifier10888628044197
UDI-Public(01)10888628044197(10)1202481(11)230816(17)280716
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-MX-13-T
Device Lot Number1202481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/08/2025
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown